Alert archive / Utah / Flash Flood Warnings in 2006
Flash Flood Warning 23, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Jul 31, 2006, 4:39 AM MDT for Iron County, Utah. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2006, 4:39 AM MDT (10:39 UTC)
- Expired
- Jul 31, 2006, 6:45 AM MDT
- In force
- 2 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Counties, with a storm outline in the text
County Iron County, UT
The radar
The Cedar City radar (KICX), 13 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.7 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KSLC 311043 FFWSLC UTC021-311245- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 439 AM MDT MON JUL 31 2006 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL IRON COUNTY IN UTAH... * UNTIL 645 AM MDT. * AT 433 AM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING FROM THUNDERSTORM OVER THE WEST SIDE OF CEDAR CITY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR CITY COAL CREEK CONTINUES TO RUN AT ABOUT 1500 CFS DUE TO EARLIER THUNDERSTORMS IN THE AREA AND LIKELY WILL INCREASE ABOVE FLOOD STAGE AS SIGNIFICANT RUNOFF CONTINUES. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. LAT...LON 3750 11313 3756 11280 3771 11281 3773 11316 $$ YOUNG
2 follow-up statements
000 WGUS75 KSLC 311127 FFSSLC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 523 AM MDT MON JUL 31 2006 UTC021-311245- IRON UT- 523 AM MDT MON JUL 31 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM MDT FOR SOUTH CENTRAL IRON COUNTY... AT 515 AM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING OVER THE WEST SIDE OF CEDAR CITY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR CITY RIVER GAUGE AT CEDAR CITY SHOWS FLOW STILL AROUND 1500 CFS. THUNDERSTORMS HAVE DISSIPATED TO THE EAST AND ANY FLOODING SHOULD SUBSIDE IN THE NEXT FEW HOURS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3750 11313 3756 11280 3771 11281 3773 11316 $$ YOUNG
000 WGUS75 KSLC 311206 FFSSLC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 605 AM MDT MON JUL 31 2006 UTC021-311215- IRON UT- 605 AM MDT MON JUL 31 2006 ...THE FLASH FLOOD WARNING HAS BEEN CANCELED FOR SOUTH CENTRAL IRON COUNTY... CREEK FLOW HAS RELAXED AT CEDAR CITY AND WATER MAY REMAIN HIGH FOR THE NEXT FEW HOURS...ALTHOUGH ANY ADDITIONAL FLOODING IS NOT EXPECTED. LAT...LON 3750 11313 3756 11280 3771 11281 3773 11316 $$ YOUNG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:08 AM MDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 31, 3:08 AM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 308 AM MDT MON JUL 31 2006 .SYNOPSIS...UPPER HIGH WILL SETTLE OVER THE PLAINS STATES AS UPSTREAM TROUGH MOVES TOWARD NORTHERN GREAT BASIN. AIRMASS WILL REMAIN MOIST THROUGH TUESDAY. A WEAK COLD FRONT WILL MOVE THROUGH NORTHERN UTAH EARLY TUESDAY. && .DISCUSSION...SHORTWAVES OVER SOUTHWEST UTAH HAVE CAUSED CONSIDERABLE PROBLEMS LAST EVENING AND REMAIN THIS MORNING AS CONVECTION WITH HEAVY PRECIPITATION REFUSES TO DIE OUT. FLASH FLOOD WARNINGS WERE ISSUED AT AROUND 1245 AM MDT FOR ZION PARK AND A SECOND OVER CEDAR CANYON AT 200 AM MDT. PRECIPITATION OVER CEDAR CANYON HAS ALREADY CAUSED FLOODING PROBLEMS FROM FIRST SHORT WAVE LAST EVENING AND ANOTHER BAND OF CONVECTION HAS DEVELOPED ACROSS THE FLOOD PRONE AREA ASSOCIATED WITH SECONDARY SHORT WAVE. HEAVY PRECIPITATION NOW STARTING TO DECREASE AS BACK EDGE OF SHORT WAVE MOVES INTO UTAH. LIGHTER PRECIPITATION AND THUNDERSTORMS WILL CONTINUE FOR A FEW MORE HOURS AND FLOODING WILL REMAIN A THREAT AT LEAST FOR THE NEXT COUPLE OF HOURS. WILL LET WARNINGS GO AT LEAST THAT LONG. MOISTURE IN NEVADA CONTINUES TO STREAM NORTHWARD AN IS EXPECTED TO MOVE INTO THE NORTHERN PART OF UTAH THIS MORNING. THIS COULD POP A FEW THUNDERSTORMS IN THE NORTHWEST THIS MORNING. UPPER TROUGH EXPECTED TO MOVE ON SHORE TODAY AND TURN WINDS OVER UTAH TO THE SOUTHWEST TONIGHT. ENOUGH MOISTURE WILL REMAIN MONDAY FOR AFTERNOON AND EVENING CONVECTION ESPECIALLY OVER THE MOUNTAINS. VIGOROUS SHORT WAVE AHEAD OF APPROACHING COLD FRONT MOVES ACROSS NORTHERN UTAH THIS AFTERNOON WHILE WEAKER LOBES DRIFT ACROSS THE SOUTHERN SECTIONS OF THE STATE. TROUGH CONTINUES EASTWARD KEEPING RIDGE OVER THE GREAT PLAINS AS IT SLIDES OVER THE TOP OF THE RIDGE AND PUSHES THROUGH THE NORTHERN PORTION OF THE STATE. COLD FRONT STILL LOOKS TO BE A LITTLE SLOWER AND PROBABLY WILL PUSH INTO UTAH EARLY TUESDAY MORNING. FRONT WILL MAKE ITS WAY SOUTH PUTTING UTAH UNDER A MUCH COOLER AIRMASS WITH DAYTIME HIGHS AT OR BELOW NORMAL. WESTERLY FLOW WILL DOMINATE FOR THE REMAINDER OF THE WEEK AS OCCASIONAL WEAK EMBEDDED SHORTWAVES KEEP THE RIDGE FROM REBUILDING WEST OVER THE INTERIOR WEST. SEASONAL OR BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THURSDAY AND WITH PATCHY MOISTURE AROUND ISOLATED CONVECTION NOT OUT OF THE QUESTION DURING DAYTIME HEATING. RIDGE MAY BEGIN TO MOVE BACK WESTWARD FRIDAY AS NEXT WEAK TROUGH BEGINS TO DEVELOP OVER PACIFIC NORTHWEST. THIS WILL ALLOW TEMPERATURES TO INCH UPWARD AND OPEN THE DOOR TO MOISTURE TO SEEP BACK INTO THE STATE FROM THE SOUTH. && .AVIATION...SHOWERS ARE STARTING TO FILL IN FROM THE SOUTHWEST. KSLC AREA SHOULD SEE SHOWERS IN THE VICINITY OF KSLC BY DAYBREAK. THERE WILL BE A 10 PERCENT CHANCE FOR A THUNDERSTORM AT KSLC BETWEEN 13Z AND 17Z THIS MORNING. A BRIEF PERIOD OF STABILIZATION WILL OCCUR BETWEEN 18Z AND 21Z...BUT THEN THE AREA SHOULD DESTABILIZE AGAIN BRING AN 10 PERCENT CHANCE FOR A THUNDERSTORM AGAIN BETWEEN 21Z AND 01Z. && .FIRE WEATHER...AIRMASS WILL SEE SLIGHT DRYING FROM THE SOUTHWEST TODAY ALTHOUGH A THREAT OF SHOWERS AND THUNDERSTORMS WILL AGAIN EXIST THROUGH THE DAY TODAY. COOLER TEMPERATURES WILL FILTER IN FROM NORTHWEST TO SOUTHEAST OVER THE NEXT FEW DAYS. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC/FIRE WX...YOUNG AVIATION.........HALL
Hazardous weather outlook, Jul 30, 7:00 AM MDT, 21 hours 39 minutes before
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
In the hours before
Local storm report, Jul 30, 11:39 PM MDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1139 PM MDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN LOA 38.40N 111.64W
07/30/2006 M1.00 INCH WAYNE UT EMERGENCY MNGR
RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
FLOODING
0330 PM FLASH FLOOD 5 S HELPER 39.62N 110.86W
07/30/2006 CARBON UT BROADCAST MEDIA
GORDAN CREEK FLOODING ALONG CONSUMERS ROAD. EXACT TIME
AND OTHER DETAILS NOT KNOWN. BETWEEN SPRING GLEN AND
CARBONVILLE. RADAR ESTIMATES 2 INCHES RAIN.
0430 PM FLASH FLOOD 15 SE CANNONVILLE 37.41N 111.86W
07/30/2006 KANE UT TRAINED SPOTTER
KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
RAINFALL.
0820 PM HEAVY RAIN 6 E CEDAR CITY 37.69N 112.96W
07/30/2006 E0.00 INCH IRON UT EMERGENCY MNGR
HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
CLOSED DUE TO DEBRIS.
0900 PM FLASH FLOOD 5 E CEDAR CITY 37.69N 112.98W
07/30/2006 IRON UT OFFICIAL NWS OBS
COAL CREEK WENT FROM 26 TO 1011 CFS.
&&
ATARDYLocal storm report, Jul 30, 11:42 PM MDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1142 PM MDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN LOA 38.40N 111.64W
07/30/2006 M1.00 INCH WAYNE UT EMERGENCY MNGR
RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
FLOODING
0330 PM FLASH FLOOD 5 S HELPER 39.62N 110.86W
07/30/2006 CARBON UT BROADCAST MEDIA
GORDAN CREEK FLOODING ALONG CONSUMERS ROAD. EXACT TIME
AND OTHER DETAILS NOT KNOWN. BETWEEN SPRING GLEN AND
CARBONVILLE. RADAR ESTIMATES 2 INCHES RAIN.
0430 PM FLASH FLOOD 15 SE CANNONVILLE 37.41N 111.86W
07/30/2006 KANE UT TRAINED SPOTTER
KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
RAINFALL.
0820 PM HEAVY RAIN 6 E CEDAR CITY 37.69N 112.96W
07/30/2006 E0.00 INCH IRON UT EMERGENCY MNGR
HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
CLOSED DUE TO DEBRIS.
0900 PM FLASH FLOOD 5 E CEDAR CITY 37.69N 112.98W
07/30/2006 IRON UT OFFICIAL NWS OBS
COAL CREEK WENT FROM 26 TO 1011 CFS. RADAR ESTIMATES AREA
OF 2-4 INCHES RAIN.
&&
ATARDYLocal storm report, Jul 31, 1:47 AM MDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
147 AM MDT MON JUL 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN LOA 38.40N 111.64W
07/30/2006 M1.00 INCH WAYNE UT EMERGENCY MNGR
RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
FLOODING
0330 PM FLASH FLOOD 5 S HELPER 39.62N 110.86W
07/30/2006 CARBON UT BROADCAST MEDIA
GORDAN CREEK FLOODING ALONG CONSUMERS ROAD. EXACT TIME
AND OTHER DETAILS NOT KNOWN. BETWEEN SPRING GLEN AND
CARBONVILLE. RADAR ESTIMATES 2 INCHES RAIN.
0430 PM FLASH FLOOD 15 SE CANNONVILLE 37.41N 111.86W
07/30/2006 KANE UT TRAINED SPOTTER
KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
RAINFALL.
0820 PM HEAVY RAIN 6 E CEDAR CITY 37.69N 112.96W
07/30/2006 E0.00 INCH IRON UT EMERGENCY MNGR
HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
CLOSED DUE TO DEBRIS.
0900 PM FLASH FLOOD 5 E CEDAR CITY 37.69N 112.98W
07/30/2006 IRON UT OFFICIAL NWS OBS
COAL CREEK WENT FROM 26 TO 1011 CFS. RADAR ESTIMATES AREA
OF 2-4 INCHES RAIN. 1519 CFS AT 1 AM MONDAY.
&&
ATARDYLocal storm report, Jul 31, 4:06 AM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
406 AM MDT MON JUL 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 15 SE CANNONVILLE 37.41N 111.86W
07/30/2006 KANE UT TRAINED SPOTTER
KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
RAINFALL.
0820 PM FLASH FLOOD 6 E CEDAR CITY 37.69N 112.96W
07/30/2006 IRON UT EMERGENCY MNGR
HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
CLOSED DUE TO DEBRIS.
0900 PM FLASH FLOOD 5 E CEDAR CITY 37.69N 112.98W
07/30/2006 IRON UT OFFICIAL NWS OBS
COAL CREEK WENT FROM 26 TO 1011 CFS. RADAR ESTIMATES AREA
OF 2-4 INCHES RAIN. 1519 CFS AT 1 AM MONDAY.
0200 AM FLASH FLOOD 2 NNE SPRINGDALE 37.21N 112.98W
07/31/2006 WASHINGTON UT AMATEUR RADIO
RIVER GAUGE AT NORTH FORK OF VIRGIN RIVER SPIKE TO 682
CFS FROM 67 CFS...AND MAY STILL INCREASE MORE OVER THE
NEXT SEVERAL HOURS
0250 AM HEAVY RAIN 2 WNW ZION NP NARROWS 37.39N 113.04W
07/31/2006 M2.89 INCH WASHINGTON UT MESONET
PRECIPITATION FELL IN THREE HOURS.
0315 AM HEAVY RAIN 6 NE ROCKVILLE 37.20N 112.98W
07/31/2006 M1.97 INCH WASHINGTON UT MESONET
PRECIPITATION FELL OVER 6 HOURS WITH THE BULK OF IT
FALLING BETWEEN 1215 AM AND 315 AM.
&&
HALLLocal storm report, Jul 31, 4:15 AM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
415 AM MDT MON JUL 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 15 SE CANNONVILLE 37.41N 111.86W
07/30/2006 KANE UT TRAINED SPOTTER
KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
RAINFALL.
0820 PM FLASH FLOOD 6 E CEDAR CITY 37.69N 112.96W
07/30/2006 IRON UT EMERGENCY MNGR
HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
CLOSED DUE TO DEBRIS.
0900 PM FLASH FLOOD 5 E CEDAR CITY 37.69N 112.98W
07/30/2006 IRON UT OFFICIAL NWS OBS
COAL CREEK WENT FROM 26 TO 1011 CFS. RADAR ESTIMATES AREA
OF 2-4 INCHES RAIN. 1519 CFS AT 1 AM MONDAY.
0200 AM FLASH FLOOD 2 NNE SPRINGDALE 37.21N 112.98W
07/31/2006 WASHINGTON UT AMATEUR RADIO
RIVER GAUGE AT NORTH FORK OF VIRGIN RIVER SPIKE TO 682
CFS FROM 67 CFS...AND MAY STILL INCREASE MORE OVER THE
NEXT SEVERAL HOURS
0250 AM HEAVY RAIN 2 WNW ZION NP NARROWS 37.39N 113.04W
07/31/2006 M2.89 INCH WASHINGTON UT MESONET
PRECIPITATION FELL IN THREE HOURS.
0315 AM HEAVY RAIN 6 NE ROCKVILLE 37.20N 112.98W
07/31/2006 M1.97 INCH WASHINGTON UT MESONET
PRECIPITATION FELL OVER 6 HOURS WITH THE BULK OF IT
FALLING BETWEEN 1215 AM AND 315 AM.
0413 AM FLASH FLOOD 1 W CEDAR CITY 37.69N 113.09W
07/31/2006 IRON UT LAW ENFORCEMENT
FLOODING ON WEST SIDE OF TOWN. HEAVY EQUIPMENT NEEDED TO
KEEP RIVER IN BANKS.
&&
CYOUNGThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:25 PM MDT | Flash Flood Warning | SLC | Kane | 2 hr |
| Jul 30, 8:56 PM MDT | Flash Flood Warning | SLC | Iron | 2 hr |
| Jul 31, 12:42 AM MDT | Flash Flood Warning | SLC | Washington | 3 hr |
| Jul 31, 2:00 AM MDT | Flash Flood Warning | SLC | Iron | 3 hr |
| Jul 31, 3:43 AM MDT | Flash Flood Warning | SLC | Washington | 92 min |
| Jul 31, 5:13 AM MDT | Flash Flood Warning | SLC | Washington | 77 min |
| Jul 31, 2:49 PM MDT | Flash Flood Warning | SLC | Carbon | 116 min |
| Jul 31, 4:19 PM MDT | Flash Flood Warning | SLC | Washington | 3 hr |
Nearby
Flash Flood Warnings in Utah, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.